# SDR DALA1124006309

- Difficulty date: April 2, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 89,072 hours, 10,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY SLIDE LIGHT AT UPPER RIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FUSE.  SYSTEM OPERATION WAS NORMAL AFTER THE FUSE WAS REPLACED.
